Emergency room last night for nothing

Last night I went to the emergency room because I believed I was having a reaction to flovent. Flovent is a steroidal inhaler used to treat asthma.I was feeling fine for the first few days then tuesday and Wednesday I was experiencing a really warm face and my face turned so red that it looked like I had a sunburn. I really thought something was wrong because my heart rate wasn't going down even 1.5 hours after working out. I mean it was in the normal range, but it was 92 which is extremely high for my resting rate. I normally have a resting rate of 68 to 70. I got a chest xray, strep test and urine test. This is a perfect example of how anxiety can make you feel sick when you really arent. I will probably stop the flovent too.

2 Replies

  • Sorry you've had a crummy time. Anxiety can really make you think that symptoms are a sign of something really serious. That's the worst, because at the time you believe it! I haven't got much to suggest except the usual things - seek therapy or counseling if you haven't already, and vent on here if you need to.

  • Yes I see a therapist every week.

You may also like...